# SDR CALA0500246

- Difficulty date: July 31, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737724
- Aircraft serial: 28766
- Aircraft time: 24,542 hours, 7,931 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A56601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INTERCOSTAL CORRODED AROUND TWO NUTPLATES I/B OF L-2 DOOR AT STA 947.5-967, LBL 62.  THE INTERCOSTAL WAS REMOVED AND REPLACED IAW SRM 51-40-02.
